MathSciNet Relay Station
MathSciNet bibliographic data
MR1443121 11R29 (11R18)
Jakubec, Stanislav On divisibility of the class number $h^+$ of the real cyclotomic fields of prime degree $l$. Math. Comp. 67 (1998), no. 221, 369–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement